Patient Stories


Posted In: Poisoning blaze2win | October 6, 2014 | 02:01 AM

12cc of this fatal plus blew up in her face and went in to her mouth eyes up her nose and after a few months it has gotten a lot worse at the time her face would sag after stabbing pains on one side of her head to numb hands and feet to memory loss and bleeding from one side of her nose. So where can we get help? L&I will not cover it they can't seem to locate it yet in her system and we only have state ins. Thank you for your time.

Do you have a Personal Story you'd like to share?

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?

You May Also Like